Alert archive / Arkansas / Flash Flood Watches in 2011
Flash Flood Watch 9, NWS Memphis, TN
NWS Memphis, TN issued this flash flood watch at May 22, 2011, 9:36 PM CDT for Dunklin County, Pemiscot County, Missouri; 7 counties in Arkansas; 4 counties in Tennessee. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2011, 9:36 PM CDT (02:36 UTC)
- Expired
- May 23, 2011, 4:55 AM CDT
- In force
- 7 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- None
Counties Clay County, AR, Craighead County, AR, Greene County, AR, Lawrence County, AR, Mississippi County, AR, Poinsett County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN
The radar
The Memphis radar (KNQA), 84 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2655 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 4.1
- Supercell composite
- 26.4
The text
As transmitted, in the capitals the NWS used until 2016.
772 WGUS64 KMEG 230236 FFAMEG URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 936 PM CDT SUN MAY 22 2011 ...VERY HEAVY RAIN AND FLASH FLOODING POSSIBLE TONIGHT... .A LINE OF THUNDERSTORMS WILL LIKELY STALL OUT ACROSS PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PORTIONS OF NORTHWEST TENNESSEE OVERNIGHT. THIS WILL RESULT IN VERY HEAVY RAINFALL OVER THE WATCH AREA. ARZ008-009-017-018-026>028-MOZ113-115-TNZ001-002-019-048-231200- /O.NEW.KMEG.FF.A.0009.110523T0236Z-110523T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT-LAKE-OBION-DYER-LAUDERDALE- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE... UNION CITY...DYERSBURG 936 PM CDT SUN MAY 22 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST ARKANSAS...SOUTHEAST MISSOURI AND WEST TENNESSEE...INCLUDING THE FOLLOWING AREAS... IN EAST ARKANSAS...CLAY...CRAIGHEAD...GREENE...LAWRENCE... MISSISSIPPI...POINSETT AND RANDOLPH. IN SOUTHEAST MISSOURI... DUNKLIN AND PEMISCOT. IN WEST TENNESSEE...DYER...LAKE... LAUDERDALE AND OBION. * UNTIL 7 AM CDT MONDAY * A LINE OF THUNDERSTORMS WILL STALL ACROSS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PORTIONS OF NORTHWEST TENNESSEE AND PRODUCE VERY HEAVY RAINFALL. * RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES...WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JLH
1 follow-up statement
969 WGUS64 KMEG 230955 FFAMEG FLOOD WATCH NATIONAL WEATHER SERVICE MEMPHIS TN 455 AM CDT MON MAY 23 2011 ...FLASH FLOOD WATCH CANCELLED... .THE THREAT FOR HEAVY RAIN SUFFICIENT TO PRODUCE FLASH FLOODING HAS ENDED. THEREFORE... THE FLASH FLOOD WATCH HAS BEEN CANCELLED. ARZ008-009-017-018-026>028-MOZ113-115-TNZ001-002-019-048-231100- /O.CAN.KMEG.FF.A.0009.000000T0000Z-110523T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT-LAKE-OBION-DYER-LAUDERDALE- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...KENNETT...CARUTHERSVILLE... UNION CITY...DYERSBURG 455 AM CDT MON MAY 23 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE HAS BEEN CANCELLED. THE THREAT FOR HEAVY RAIN SUFFICIENT TO PRODUCE FLASH FLOODING HAS ENDED. $$ PWB
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at May 22, 6:53 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, May 22, 6:53 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 653 PM CDT SUN MAY 22 2011 .UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 358 PM CDT SUN MAY 22 2011/ DISCUSSION... A LOW LEVEL BOUNDARY REMAINS STRETCHED ACROSS EASTERN ARKANSAS AND NORTHERN MISSISSIPPI ALONG THE SOUTHERN EDGE OF ONGOING CONVECTION. THE LOW LEVEL JET STREAK FORCING THIS CONVECTION HAS WEAKENED THIS AFTERNOON ACROSS AREAS EAST OF THE MISSISSIPPI RIVER AND HAS RESULTED IN WEAKENING OF CONVECTIVE ACTIVITY. THIS BOUNDARY IS LIFTING RAPIDLY BACK TO THE NORTH ACROSS WESTERN PORTIONS OF THE MID SOUTH AS THE LOW LEVEL JET IS REINTENSIFYING ACROSS THE BOUNDARY. NEW CONVECTION CONTINUES TO DEVELOP ALONG AND NORTH OF THIS BOUNDARY ACROSS NORTHERN ARKANSAS IN A STRENGTHENING WARM ADVECTION REGIME. INSTABILITY SHOULD QUICKLY INCREASE INTO THE NORTHWARD LIFTING BOUNDARY WITH SBCAPES ALONG AND SOUTH OF THE BOUNDARY REBOUNDING IN EXCESS OF 2500 J/KG AND STRONG ELEVATED INSTABILITY TO THE NORTH OF THE BOUNDARY. LI/S WILL ALSO REBOUND TO -4C TO -6C...WITH MID LEVEL LAPSE RATES IN EXCESS OF 7 C/KM. IN ADDITION...LATEST LZK VAD PROFILER INDICATING FAVORABLE LOW LEVEL VEERING PROFILE WITH SPC MESOANALYSIS SHOWING 0-1KM SRH IN EXCESS OF 300 M2/S2 ACROSS THE WARM SECTOR. MOST OF THE CONVECTIVE ACTIVITY AT THIS TIME REMAINS ELEVATED NORTH OF THE BOUNDARY AND WILL POSE MAINLY A DAMAGING WIND AND LARGE HAIL THREAT. THERE IS SOME POTENTIAL FOR ISOLATED TORNADOES WITH SEVERE STORMS THAT CAN BECOME ROOTED INTO THE BOUNDARY LAYER NEAR THE BOUNDARY. A TORNADO WATCH HAS BEEN ISSUED FOR MUCH OF EASTERN AND NORTHEASTERN ARKANSAS THIS EVENING AS THE BOUNDARY LIFTS NORTH AND THE POTENTIAL EXISTS FOR A FEW SURFACE BASED SUPERCELLS. THIS THREAT SHOULD DIMINISH LATER THIS EVENING AS THE BOUNDARY LAYER COOLS AND STORMS AGAIN BECOME MAINLY ELEVATED. INSTABILITY SHOULD REMAIN IN PLACE ALTHOUGH PRIMARILY ELEVATED NORTH OF THE BOUNDARY LATER TONIGHT WITH MUCAPES BETWEEN 1000-1500 J/KG AND MID LEVEL LAPSE RATES GREATER THAN 7C/KM. THIS ELEVATED INSTABILITY WILL COMBINE WITH DEEP LAYER SHEAR AROUND 40 KTS TO ALLOW FOR THE CONTINUATION OF ELEVATED THUNDERSTORMS...A FEW WHICH MAY BECOME STRONG/SEVERE WITH LARGE HAIL THE PRIMARY THREAT. PLAN TO CONTINUE MENTION OF SEVERE STORMS IN AFTERNOON HWO UPDATE. CONVECTION SHOULD WANE ON MONDAY MORNING AS THE LOW LEVEL JET WEAKENS. SURFACE HEATING SHOULD COMMENCE LATER MONDAY MORNING AND INTO THE AFTERNOON AND COMBINE WITH SURFACE DEWPOINTS NEAR 70 TO RESULT IN THE DEVELOPMENT OF MODERATE TO STRONG INSTABILITY BY AFTERNOON. SBCAPES SHOULD RANGE FROM 2000-3000 J/KG...LI/S BETWEEN -6C AND -8C...AND MID LEVEL LAPSE RATES GREATER THAN 7 C/KM. ALTHOUGH OVERALL LARGE SCALE FORCING SHOULD REMAIN WEAK...THERE MAY BE REDEVELOPMENT OF ISOLATED TO SCATTERED THUNDERSTORMS ALONG ANY RESIDUAL CONVECTIVE OUTFLOW BOUNDARIES LEFT OVER FROM OVERNIGHT STORMS AND IN THE PRESENCE OF INCREASING INSTABILITY. ANY THUNDERSTORMS THAT CAN DEVELOP BY AFTERNOON WOULD BE ABLE TO TAKE ADVANTAGE OF MODEST DEEP LAYER SHEAR (AROUND 40 KTS) ASSOCIATED WITH A MID LEVEL JET STREAM STRETCHED ALONG THE SOUTHERN PERIPHERY OF A DEPARTING UPPER LEVEL LOW PRESSURE OVER THE GREAT LAKES. A MID LEVEL SHORTWAVE SHOULD APPROACH THE MID SOUTH BY MONDAY NIGHT IN SOUTHWEST FLOW ALOFT. THIS SHOULD RESULT IN HIGHER CHANCES FOR SHOWERS AND THUNDERSTORMS MONDAY NIGHT ACROSS AREAS ALONG AND NORTH OF INTERSTATE 40. ONCE AGAIN...INSTABILITY AND SHEAR SHOULD BE SUFFICIENT TO SUPPORT A FEW STRONG TO SEVERE STORMS. THE SHORTWAVE SHOULD MOVE EAST BY TUESDAY WITH UPPER LEVEL RIDGING BUILDING OVER THE AREA. THIS SHOULD LIMIT THE OVERALL COVERAGE OF CONVECTION TUESDAY AFTERNOON AND NIGHT WITH ONLY SLIGHT CHANCES ACROSS NORTHERN SECTIONS WHERE MID LEVEL HEIGHTS WILL BE SLIGHTLY LOWER AND CAPPING WEAKER. ANOTHER MORE POTENT UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE MID SOUTH WEDNESDAY AND MOVE SLOWLY ACROSS THE FORECAST AREA THROUGH FRIDAY. STRONG INSTABILITY AND INCREASING SHEAR WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT WILL SET THE STAGE FOR A MORE SIGNIFICANT SEVERE WEATHER EVENT. THE SEVERE WEATHER POTENTIAL MAY CONTINUE INTO THURSDAY FOR AREAS EAST OF THE MISSISSIPPI RIVER. ALTHOUGH ALL SEVERE WEATHER THREATS APPEAR POSSIBLE...STILL PLENTY OF TIME TO SORT OUT THE DETAILS. UPPER LEVEL RIDGING WILL BUILD BACK STRONGLY BY NEXT WEEKEND WITH A RETURN TO DRY AND INCREASINGLY HOT WEATHER. JLH && .AVIATION... 00Z TAF CYCLE (7PM SUN - 7PM MON) VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES...UNLESS IMPACTED BY A THUNDERSTORM IN WHICH CASE CEILINGS AND VISIBILITIES COULD BE BRIEFLY REDUCED. CONFIDENCE IS INCREASING THAT CONVECTION WILL MISS THE TAF SITES THIS MORNING AS A LOW LEVEL BOUNDARY HAS LIFTED NORTH OF THE TAF SITES. WINDS WILL CONTINUE TO GUST EARLY THIS EVENING OUT OF THE SOUTH BEFORE DIMINISHING LATER THIS EVENING AND OVERNIGHT. ANOTHER MID LEVEL SHORTWAVE WILL APPROACH FROM THE SOUTHWEST LATE TONIGHT AND MAY BRING ADDITIONAL SCATTERED THUNDERSTORMS AND MVFR CEILINGS. THIS ACTIVITY MAY LINGER INTO EARLY MONDAY MORNING. MVFR CEILINGS AND SCATTERED THUNDERSTORMS WILL HAVE THE GREATEST POTENTIAL FOR OCCURRENCE THROUGH THE DAY AT JBR AND MKL IN CLOSEST PROXIMITY TO LOWER MID LEVEL HEIGHTS AND LEFT OVER CONVECTIVE OUTFLOW BOUNDARIES. FURTHER SOUTH...CEILINGS SHOULD IMPROVE TO VFR WITH ONLY ISOLATED TO SCATTERED CONVECTIVE CHANCES MONDAY AFTERNOON. WINDS WILL AGAIN BECOME GUSTY FROM THE SOUTHWEST LATER MONDAY MORNING THROUGH MONDAY AFTERNOON. JLH && .PRELIMINARY POINT TEMPS/POPS... MEM 71 86 70 88 / 30 30 30 20 MKL 69 85 68 87 / 40 30 30 20 JBR 68 84 68 85 / 50 30 50 20 TUP 68 90 68 90 / 20 20 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 22, 9:32 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 932 PM CDT SUN MAY 22 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-240445- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 932 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ALONG AND NORTH OF INTERSTATE 40 TONIGHT. THE PRIMARY THREATS WILL BE DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. IN ADDITION...THE LINE OF THUNDERSTORMS WILL LIKELY STRETCH OUT IN AN EAST TO WEST LINE AND STALL ACROSS NORTHEAST ARKANSAS INTO NORTHWEST TENNESSEE. INDIVIDUAL THUNDERSTORMS EMBEDDED WITHIN THE LINE WILL LIKELY TRAIN ACROSS THE SAME AREAS. THIS MAY LEAD TO AREAS OF FLASH FLOODING AND A FLASH FLOOD WATCH HAS BEEN ISSUED TONIGHT FOR NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PORTIONS OF NORTHWEST TENNESSEE. MODERATE RIVER FLOODING WILL CONTINUE ALONG THE ST FRANCIS AND MISSISSIPPI RIVERS. BACKWATER FLOODING WILL ALSO OCCUR ALONG SOME TRIBUTARIES TO THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY THIS WEEK...PRIMARILY ALONG AND NORTH OF INTERSTATE 40. A STRONGER UPPER LEVEL DISTURBANCE WILL IMPACT THE MID SOUTH WEDNESDAY AFTERNOON THROUGH THURSDAY. THERE SHOULD BE A GREATER POTENTIAL FOR SEVERE THUNDERSTORMS DURING THIS PERIOD. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER THIS WEEK. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...LAW ENFORCEMENT...AND EMERGENCY MANAGEMENT OFFICIALS WILL BE NEEDED TONIGHT ALONG AND NORTH OF INTERSTATE 40. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH MUCH OF THIS WEEK. JLH
In the hours before
Special weather statement, May 22, 4:36 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
436 PM CDT SUN MAY 22 2011
ARZ027-035-036-222200-
CROSS AR-CRITTENDEN AR-POINSETT AR-
436 PM CDT SUN MAY 22 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...
NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
SOUTHERN POINSETT COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF WYNNE AT 436 PM CDT...MOVING
NORTHEAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...CROSS AND POINSETT COUNTIES...INCLUDING
LOCATIONS NEAR WYNNE...SHOULD MONITOR THIS STORM CLOSELY.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
&&
LAT...LON 3558 9048 3539 9034 3515 9088 3515 9091
3529 9101
TIME...MOT...LOC 2136Z 239DEG 38KT 3527 9085The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 11:33 PM CDT | Special Weather Statement | MEG | Dunklin, Pemiscot | 57 min |
| May 22, 11:44 PM CDT | Severe Thunderstorm Warning | MEG | Dunklin | 46 min |
| May 22, 11:49 PM CDT | Tornado Warning | MEG | Dunklin, Pemiscot | 26 min |
| May 23, 3:26 PM CDT | Severe Thunderstorm Warning | MEG | Dunklin | 49 min |
| May 23, 4:13 PM CDT | Severe Thunderstorm Warning | MEG | Dunklin, Pemiscot | 47 min |
| May 23, 4:49 PM CDT | Severe Thunderstorm Warning | MEG | Pemiscot | 41 min |
| May 22, 7:47 PM CDT | Tornado Warning | MEG | Randolph | 43 min |
| May 22, 10:06 PM CDT | Special Weather Statement | MEG | Lawrence, Randolph | 54 min |
| May 22, 10:51 PM CDT | Special Weather Statement | MEG | Clay, Greene, Randolph | 54 min |
| May 22, 11:08 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Lawrence, Randolph | 52 min |
| May 23, 12:09 AM CDT | Special Weather Statement | MEG | Cross | 51 min |
| May 23, 12:26 AM CDT | Special Weather Statement | MEG | Mississippi, Poinsett | 64 min |
| May 23, 12:53 AM CDT | Special Weather Statement | MEG | Crittenden | 67 min |
| May 23, 1:58 PM CDT | Tornado Warning | MEG | Lawrence, Randolph | 47 min |
| May 23, 2:33 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence | 42 min |
| May 23, 2:43 PM CDT | Tornado Warning | MEG | Clay, Greene, Randolph | 47 min |
| May 23, 3:48 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 42 min |
| May 23, 3:53 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 52 min |
| May 23, 4:21 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 39 min |
| May 23, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 46 min |
| May 22, 10:39 PM CDT | Special Weather Statement | MEG | Shelby | 36 min |
| May 22, 10:49 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 41 min |
| May 22, 11:14 PM CDT | Special Weather Statement | MEG | Hardeman | 31 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman | 50 min |
| May 22, 11:59 PM CDT | Special Weather Statement | MEG | Shelby | 31 min |
| May 23, 12:18 AM CDT | Special Weather Statement | MEG | Madison | 27 min |
| May 23, 2:21 AM CDT | Flash Flood Warning | MEG | Haywood, Lauderdale, Tipton | 3 hr |
| May 23, 9:40 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 4 hr |
| May 23, 4:58 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 47 min |
| May 23, 5:25 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Weakley | 50 min |
| May 23, 5:35 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood | 40 min |
| May 23, 5:38 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more | 52 min |
| May 23, 5:47 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 43 min |
| May 23, 5:55 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Obion, Weakley | 50 min |
| May 23, 6:11 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Madison | 49 min |
| May 23, 6:13 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Henderson, Madison | 47 min |
Nearby
Flash Flood Watches in Arkansas, 2011Flash Flood Watches in Tennessee, 2011Flash Flood Watches in Missouri, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.